# SDR HEEA060844

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1076Y
- Make and model: Bell 206L-1
- Aircraft serial: 45380
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 206075188005
- Condition: Leaks
- Location: Transmission Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INDICATOR HAS INTERNAL LEAK.
